# SDR SWAA2023082280697

- Difficulty date: July 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER I/B FIXED T/E LEFT WING PANEL # 551GB ROD ATTACH FITTING WITH ELONGATED HOLES.<[01] REMOVED AND INSTALLED NEW ROD ATTACH FITTING AS PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1
